# SDR USAA2011121200020

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 32,362 hours, 12,966 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: C247360012
- Part serial: H1931
- Condition: Faulty
- Location: Nlg Steering
- Part time: 32,362 hours, 12,966 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON LANDING GEAR EXTENSION ON LANDING AT KPHX, ECAM - "WHEELS NOSE WHEEL STEERING FAULT".  NO NOSE WHEEL STEERING.  DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL VALVE AS PER AMM 32-51-51-000.  OPS CHECK GOOD.
